# SDR ASA0440281

- Difficulty date: December 8, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65C362151
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DENT AT LIGHTING HOLE FORWARD CARGO DOOR INNER WEB.  REMOVED DAMAGED AREA, FABRICATED TWO REPAIR PARTS, AND REPAIRED PER SRM.  (M)
